MAUDE Adverse Event Report: BRASSELER MEDICAL, LLC BR213524 3.2 X 110MM BONE PINS

BRASSELER MEDICAL, LLC BR213524 3.2 X 110MM BONE PINS
Catalog Number 5031011M0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Pins breaking in patient.
 
Additional Manufacturer Narrative
Brasseler is reporting this alleged event in an abundance of caution.Details of an adverse event have not been confirmed due to unresponsiveness from the customer after numerous attempts.Brasseler is unable to perform an investigation of the broken product which was not returned by the customer.Brasseler will follow up with a supplemental report if more information becomes available.

Brand Name
BR213524 3.2 X 110MM BONE PINS
Common Device Name
BONE PINS
Manufacturer (Section D)
BRASSELER MEDICAL, LLC
1 brasseler blvd
savannah GA 31419
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key22294072
Report Number2025102-2025-00005
Device Sequence Number8310365
Product Code HTY
UDI-Device Identifier00887919970972
UDI-Public(01)00887919970972(17)290917(10)N01CM
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5031011M0
Device Lot NumberN01CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown